# SDR DALA13065813233

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON UPPER SLIDING WINDOW RAIL LT LOCATED IN COCKPIT. MAINTENANCE PERFORMED REPAIR ON DAMAGE AREA ON UPPER SLIDING WINDOW RAIL LT LOCATED IN COCKPIT IAW SRM 53-11-12.
